MAUDE Adverse Event Report: SYNTHES BRANDYWINE TI PSPC MATRIXMANDIBLE 7X23H ANGLE RECON PL/LEFT/2.5MM; BONE PLATE

SYNTHES BRANDYWINE TI PSPC MATRIXMANDIBLE 7X23H ANGLE RECON PL/LEFT/2.5MM; BONE PLATE
Model Number SD449.510B
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Not explanted.Complainant device is not expected to be returned for manufacturer review/investigation.Reporter phone number is not provided for reporting.A device history record (dhr) review was performed for part # sd449.510b, lot # h484752: manufacturing site: (b)(4), manufacturing date: 19-oct-2017: no non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a surgery on (b)(6) 2017, a surgeon didn't find the whole mandible kit to be properly functional.The titanium (ti) pspc matrixmandible 7x23h angle recon plate/left/2.5 mm was bent to the model but not as per the standards.The surgeon had to re-bend the plate which caused almost 45 minutes to 1 hour of surgical delay.The planned outcome model mandible, clear didn't sit right.Also, the appearance of the anatomical model specialty/medium/clear was not as per the surgeon's requirements.The surgery was completed with stable patient outcome.This report is for one (1) ti pspc matrixmandible 7x23h angle recon pl/left/2.5 mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
TI PSPC MATRIXMANDIBLE 7X23H ANGLE RECON PL/LEFT/2.5MM
Common Device Name
BONE PLATE
Manufacturer (Section D)
SYNTHES BRANDYWINE
1303 goshen parkway
west chester PA 19380
MDR Report Key7037194
Report Number2530088-2017-10338
Device Sequence Number939535
Product Code JEY
UDI-Device Identifier10887587004747
UDI-Public(01)10887587004747(10)H484752
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K063790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD449.510B
Device Catalogue NumberSD449.510B
Device Lot NumberH484752
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2017
Initial Report FDA Received Date11/16/2017
Patient Sequence Number1